MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 07027273190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ferritin elecsys e2g results from the cobas e 801 module.The result was 940 ng/ml.Using a different sample from the same venipuncture, the result from an abbott analyzer was 594 ng/ml.Using another cobas analyzer, the result was 866 ng/ml.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The specific cause of the event could not be determined.

Brand Name
ELECSYS FERRITIN
Common Device Name
FERRITIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18914588
Report Number1823260-2024-00774
Device Sequence Number6826997
Product Code JMG
UDI-Device Identifier04015630939688
UDI-Public04015630939688
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K971833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number07027273190
Device Lot Number762456
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown